MathSciNet Relay Station
MathSciNet bibliographic data
MR2739845 34K37 (26A33 34K30 45J05)
Wang, JinRong; Yan, X.; Zhang, X.-H.; Wang, T.-M.; Li, X.-Z. A class of nonlocal integrodifferential equations via fractional derivative and its mild solutions. Opuscula Math. 31 (2011), no. 1, 119–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement